# SDR SWAA2019021929818

- Difficulty date: January 24, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 55,994 hours, 27,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 143A7902
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY BULKHEAD CLIP CRACKED AT BS 500D, STR 19L.  R&R CLIP PER SRM & DWG.
